Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Boundary value problems for even order nonlinear ordinary differential equations


Authors: R. Kannan and J. Schuur
Journal: Bull. Amer. Math. Soc. 82 (1976), 80-82
MSC (1970): Primary 34B15, 47H15
DOI: https://doi.org/10.1090/S0002-9904-1976-13968-7
MathSciNet review: 0393632
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Bebernes and K. Schmitt, Periodic boundary value problems for systems of second order differential equations, J. Differential Equations 13 (1973), 32-47. MR 49 #5451. MR 340700
  • 2. L. Cesari and R. Kannan, Functional analysis and nonlinear differential equations, Bull. Amer. Math. Soc. 79 (1973), 1216-1219. MR 48 #12183. MR 333861
  • 3. R. Kannan and J. Locker, Nonlinear boundary value problems and operators TT* (to appear). MR 477918
  • 4. J. Mawhin, Boundary value problems for nonlinear second order vector differential equations, J. Differential Equations 16 (1974), 257-269. MR 361250

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34B15, 47H15

Retrieve articles in all journals with MSC (1970): 34B15, 47H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13968-7

American Mathematical Society